# SDR SIMA200705301

- Difficulty date: February 21, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 9,807 hours, 7,530 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FOUND FAILED TO PRESSURIZE ON CLIMB-OUT, RETURNED TO ORD.  PERFORMED FIM TASK 21-30-00-810-A01, AMM TASKS 45-45-00-970-801-A01 AND 21-31-00-910-801-A01 WITH NO DEFECTS.  AIRCRAFT PRESSURIZED AND DEPRESSURIZED NORMALLY.  AIRCRAFT RETURNED TO SERVICE.
